# SDR VNAA0310018

- Difficulty date: October 22, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 20,837 hours, 18,004 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW EXPERIENCED A LEFT HAND POWER LEVER BEING STIFF AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND LUBED THE POWER LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
